... when is my period coming?
28 Mar 2012
Just for future knowledge, sometimes, in the beginning of starting BCP's, you may experience irregular bleeding. You might have bleeding or spotting during your "on" weeks. This is known as breakthrough bleeding or you may not have much of a period on your off week. You may not start your period on the first day of your "off" week. Sometimes it is the third or fourth day before you start. This should all settle into a regular, more predictable cycle after you are on the Pill for 3-6 months. Just keep taking your pills as they come in the pack no matter if you are bleeding or not and just allow your body to straighten itself out in time. As long as you take your pills every day at around the same time and used back up, if it is appropriate (like in the beginning or if you are on antibiotics), it is unlikely that you are pregnant so dont worry. You may also note that your periods are much lighter while on the Pill.
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Doctor - I took yasmin for 21 days and I had my period on time and start another one then I forgot 4
... pill in (week2) then i had another period after the last one by 13 days only then i stop taking yasmin and until now i dont take it but i had sex ...
2 answers • 16 Jan 2013
I have recently started taking the anticonceptive pill Yasmin (ten days ago) as recommended, take the first pill the first day of your period. ...
1 answer • 1 Jul 2013
I took yasmin pills last month and it was the first time i take and my doctor said that my period would come in the 28th of the first period but it ...
2 answers • 1 Sep 2013
Before my last period I've been taking Yasmi. Pills regularly until iI broke up with my boyfriend which was during the first day of my period ...
1 answer • 10 Dec 2013
I started yasmin on the 4th day of my period last month and i had unsafe sex on the 4th day that im taking it.and its my first time to take it so i ...
1 answer • 14 May 2014